The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1390 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 2, 1984, pp. 133–152
DOI: 10.4171/ZAA/96

Published online: 1984-04-30

Necessary optimality conditions for systems described by nonlinear elliptic equations. II (in Russian)

Uldis Raitums[1]

(1) University of Latvia, Riga, Latvia

This paper considers necessary conditions of optimality for systems governed by second elliptic differential equations in divergence form with nonlinear terms. The set of admissible controls is not assumed to be convex, control appears in all coefficients of operator and the case with integral constraints is considered.

No keywords available for this article.

Raitums Uldis: Necessary optimality conditions for systems described by nonlinear elliptic equations. II (in Russian). Z. Anal. Anwend. 3 (1984), 133-152. doi: 10.4171/ZAA/96